MathSciNet Relay Station
MathSciNet bibliographic data
MR3018433 65M99 (26A33 35R11 45K05)
Guo, Shimin; Mei, Liquan; Li, Ying Fractional variational homotopy perturbation iteration method and its application to a fractional diffusion equation. Appl. Math. Comput. 219 (2013), no. 11, 5909–5917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement